# SDR DLM88100499

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 48,549 hours, 35,921 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGED METALLIZED COAT WAS FOUND ON RT SKIN OF RUDDER DAMAGE WAS REPAIRED IAW SRM51-70-1AD PARA 23.
